MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 4F SL MAX BARRIER PLUS KIT W/BIOPATCH, PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 4F SL MAX BARRIER PLUS KIT W/BIOPATCH, PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
Rn reported the following: line was placed on (b)(6) 2024.Rn charted the 6 cm external was left out.Securacath was used for securement.Patient was getting out patient infusion done and his wife was flushing the line at home.Dressing changes were also done at the facilities' infusion clinic.The patients last abx treatment was 2 weeks ago, so the line was just getting flushed daily.Today, the patient returned to the clinic reporting that for the last few days they have noticed leaking under the dressing.No leaking was noted during abx treatments at the infusion clinic.When the infusion staff assessed the site, they noticed 5 cm external and that leaking was confirmed after flushing.The line was removed due to the patient not needing the picc anymore.Staff reported a fracture at the 2 cm mark.Staff also noted that the securacath was clamped and in place proximal to the fracture/hole.No harm to the patient.No other information was provided.
 
Event or Problem Description
Rn reported the following: line was placed on (b)(6) 2024.Rn charted the 6 cm external was left out.Securacath was used for securement.Patient was getting out patient infusion done and his wife was flushing the line at home.Dressing changes were also done at the facilitie's infusion clinic.The patients last abx treatment was 2 weeks ago, so the line was just getting flushed daily.Today, the patient returned to the clinic reporting that for the last few days they have noticed leaking under the dressing.No leaking was noted during abx treatments at the infusion clinic.When the infusion staff assessed the site, they noticed 5 cm external and that leaking was confirmed after flushing.The line was removed due to the patient not needing the picc anymore.Staff reported a fracture at the 2 cm mark.Staff also noted that the securacath was clamped and in place proximal to the fracture/hole.No harm to the patient.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed; however, the exact cause is unknown.Five photographs of a powerpicc were returned for evaluation.An initial visual observation of the photographs showed that there was a split in the catheter tubing.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC SOLO 4F SL MAX BARRIER PLUS KIT W/BIOPATCH, PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21212306
Report Number3006260740-2025-00081
Device Sequence Number8070480
Product Code LJS
UDI-Device Identifier00801741155192
UDI-Public(01)00801741155192(11)240603(17)250831(10)REJR1268
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number1194108D5
Device Lot NumberREJR1268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown